# SDR UPS03840168

- Difficulty date: February 6, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT CARGO PIT AT FS 1160 BETWEEN L33R-34R Z-FITTING IS CRACKED.  REMOVED CRACKED FITTING.  FABRICATED REPAIR DOUBLER & SHIM IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW FITTING  REPAIR DOUBLER AND SHIM IAW DC8 SRM 51-1-20D.
